Нашли опечатку? Выделите ее мышкой и нажмите Ctrl+Enter
Название: A Hopf-Like Equation and Perturbation Theory for Differential Delay Equations
Авторы: Losson J., Mackey M.C.
Journal of Statistical Physics, Vol. 69, Nos. 5/6, 1992. p. 1025-1046.
We extend techniques developed for the study of turbulent fluid flows to the statistical study of the dynamics of differential delay equations. Because the phase spaces of differential delay equations are infinite dimensional, phase-space densities for these systems are functionals. We derive a Hopf-like functional differential equation governing the evolution of these densities. The functional differential equation is reduced to an infinite chain of linear partial differential equations using perturbation theory. A necessary condition for a measure to be invariant under the action of a nonlinear differential delay equation is given.
Finally, we show that the evolution equation for the density functional is the Fourier transform of the infinite-dimensional version of the Kramers-Moyal expansion.